# SDR RAIA201201110001

- Difficulty date: January 11, 2012
- Submitted: January 16, 2012
- Operation: Air carrier
- Aircraft: N836HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145695
- Aircraft time: 20,345 hours, 18,894 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CRUISE,  RECEIVED A "BAG SMOKE" INDICATION ON EICAS.  DISCHARGED CARGO BAY FIRE EXTINGUISHERS AND DIVERETED.  MX INSPECTED AND FOUND NO EVIDENCE OF SMOKE OR FIRE.   REMOVED AND REPLACED THE CARGO BAY FIRE BOTTLES AND FORWARD CARGO BAY SMOKE DETECTOR.  SYSTEM OPS CHECKED GOOD.
